Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2016, Volume 2, Issue 2, Pages 72–86 (Mi umj22)  

This article is cited in 1 scientific paper (total in 1 paper)

Regularization of Pontryagin maximum principle in optimal control of distributed systems

Mikhail I. Sumin

Nizhnii Novgorod State University, Nizhnii Novgorod, Russia

Abstract: This article is devoted to studying dual regularization method applied to parametric convex optimal control problem of controlled third boundary-value problem for parabolic equation with boundary control and with equality and inequality pointwise state constraints. This dual regularization method yields the corresponding necessary and sufficient conditions for minimizing sequences, namely, the stable, with respect to perturbation of input data, sequential or, in other words, regularized Lagrange principle in nondifferential form and Pontryagin maximum principle for the original problem. Regardless of the fact that the stability or instability of the original optimal control problem, they stably generate a minimizing approximate solutions in the sense of J. Warga for it. For this reason, we can interpret these regularized Lagrange principle and Pontryagin maximum principle as tools for direct solving unstable optimal control problems and reducing to them unstable inverse problems.

Keywords: Optimal boundary control, Parabolic equation, Minimizing sequence, Dual regularization, Stability, Lagrange principle, Pontryagin maximum principle.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-47-02294
Ministry of Education and Science of the Russian Federation 1727
02.B.49.21.0003
This work was supported by the Russian Foundation for Basic Research (project no. 15–47–02294– r−povolzh’e−a), by the Ministry of Education and Science of the Russian Federation within the framework of project part of state tasks in 2014–2016 (code no. 1727) and by the grant within the agreement of August 27, 2013 No. 02.B.49.21.0003 between the Ministry of Education and Science of the Russian Federation and Lobachevskii State University of Nizhnii Novgorod.


DOI: https://doi.org/10.15826/umj.2016.2.008

Full text: PDF file (124 kB)
Full text: http://umjuran.ru/.../53
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Mikhail I. Sumin, “Regularization of Pontryagin maximum principle in optimal control of distributed systems”, Ural Math. J., 2:2 (2016), 72–86

Citation in format AMSBIB
\Bibitem{Sum16}
\by Mikhail~I.~Sumin
\paper Regularization of Pontryagin maximum principle in optimal control of distributed systems
\jour Ural Math. J.
\yr 2016
\vol 2
\issue 2
\pages 72--86
\mathnet{http://mi.mathnet.ru/umj22}
\crossref{https://doi.org/10.15826/umj.2016.2.008}
\zmath{https://zbmath.org/?q=an:1396.49015}
\elib{https://elibrary.ru/item.asp?id=27447887}


Linking options:
  • http://mi.mathnet.ru/eng/umj22
  • http://mi.mathnet.ru/eng/umj/v2/i2/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Sumin, “Regulyarizovannye printsip Lagranzha i printsip maksimuma Pontryagina v optimalnom upravlenii i obratnykh zadachakh”, Tr. IMM UrO RAN, 25, no. 1, 2019, 279–296  mathnet  crossref  elib
  • Ural Mathematical Journal
    Number of views:
    This page:3285
    Full text:60
    References:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021